Real members of MyHyperhidrosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have finally managed to get the courage to ask my doctor (wish i did not ) as i feel this is having a big impact on my life
My face starts to sweat and then my whole body starts to sweat and it will be running down me and i find it highly embarrassing
My doctor who i have never met is inciting it is the menopause i know its not as when i had the hot sweats in my menopause it came feet upwards and what i have now is nothing like the menopause.
They sent me for a blood test and everything… read more
I take clonozapan for restless leg syndrome but am told its also used for parkinsons, I also take Zoloft for deression is clonozapan like Benztropine? if so it does not help with sweating. What kind of a dr should I see for hyperhidrosis?
Ditto. Mom is 5'1" and 90 pounds and has been sweating from her neck and scalp when active since I can remember. I'm 5'7" and 250 and I sweat from my head, neck, face, groin and under my breasts from… read more
Can I have Botox injections in my face though and is it painful when I am out shopping or just out and about in general I find it so embarrassing it’s like standing under a shower and then obviously I get anxious nd I know this will be making matters worse
Botox is expensive and needs to be repeated, they say at roughly 6 monthly intervals, but I know some who have had to have more after 2-3 months. Not on my list of things to try even though I look… read more
I recommed getting botox in your hands or researching other treatment options to find something that works for you. You can also buy driclor in most Pharmacies, whilst it wasnt the best option for me… read more
MyHyperhidrosisTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyHyperhidrosisTeam should be construed as medical and/or health advice.